question-icon

Suggest remedy for allergic reaction to topical toner

default
Posted on Mon, 16 May 2016
Question: I had a reaction to a new face toner that caused small red bumps all over my face. The bumps are itcy and my face is tight.
doctor
Answered by Dr. Robert Galamaga (22 minutes later)
Brief Answer:
Considerations

Detailed Answer:
hello and thank you for sending the question.

I'm sorry to hear that you seem to be having an allergic reaction to the topical toner. I would recommend that you take an anti-allergy medicine such as Claritin or Zyrtec now and again tomorrow.

Also you might benefit from taking some Benadryl. Generally we would recommend 25 mg every 6 to 8 hours as needed. Be careful however because Benadryl can cause significant drowsiness. please talk to your doctor before taking any of these particular treatments.

I suspect that your face feels tight in light of mild swelling. This should slowly improve over time. However, if the symptoms persist or you develop progressive pain then I would recommend that you report to your local emergency department for immediate evaluation. Also if you noticed any swelling of your tongue or difficulty breathing then also I would recommend that you go to the emergency room immediately.

thank you again for sending the question.

Sincerely,

Dr. Galamaga


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2636 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for allergic reaction to topical toner

Brief Answer: Considerations Detailed Answer: hello and thank you for sending the question. I'm sorry to hear that you seem to be having an allergic reaction to the topical toner. I would recommend that you take an anti-allergy medicine such as Claritin or Zyrtec now and again tomorrow. Also you might benefit from taking some Benadryl. Generally we would recommend 25 mg every 6 to 8 hours as needed. Be careful however because Benadryl can cause significant drowsiness. please talk to your doctor before taking any of these particular treatments. I suspect that your face feels tight in light of mild swelling. This should slowly improve over time. However, if the symptoms persist or you develop progressive pain then I would recommend that you report to your local emergency department for immediate evaluation. Also if you noticed any swelling of your tongue or difficulty breathing then also I would recommend that you go to the emergency room immediately. thank you again for sending the question. Sincerely, Dr. Galamaga